Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Finite-dimensional perturbation and a representaion of scattering operator

Shige Toshi Kuroda

Vol. 13 (1963), No. 4, 1305–1318
Mathematical Subject Classification
Primary: 47.48
Milestones
Received: 14 November 1962
Revised: 28 May 1963
Published: 1 December 1963
Authors
Shige Toshi Kuroda